|hepa a reactive
Jun 29, 2011
i have been vaccinated by first dose and 16 months later the booster,, but test show that i am now reactive, what does it means??
Response from Dr. McGovern
If you are talking about Hepatitis A, this means the vaccination worked.
- Is Night Sweats A Symptom Of Acute HIV Infection?
- Bronchitis After Sucking Penis Worried I Have HIV
- Itchy Skin After Touching Skin Sign Of HIV AIDS
- Sore Throat After Drinking After Someone Worried I Have HIV
- Can Condoms Cause Allergies?
- How Long Does Azithromycin Take To Cure Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.